# SDR 2007UALA03988

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 56,102 hours, 31,222 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulty
- Location: Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGE LIGHT, NR 1 ENGINE, LT BOTTLE, DOES NOT ILLUMINATE WITH MASTER DIM TEST.  REPLACED ENGINE AND APU FIRE CONTROL PANEL.
